# SDR IPXA2019081215529

- Difficulty date: July 31, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 19,514 hours, 12,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Part serial: 186659
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM FAILED TEST OF "EMERGENCY LIGHTING AUTOMATIC ACTIVATION IN EVENT OF LOSS OF DC POWER"REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK
